MathSciNet Relay Station
MathSciNet bibliographic data
MR517998 (58 #24549) 60H10
Milʹšteĭn, G. N. A method with second order accuracy for the integration of stochastic differential equations. (Russian) Teor. Verojatnost. i Primenen. 23 (1978), no. 2, 414–419.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement